Hello! Does anyone have advice on how to combat the side effects of Rituxan?

Hello! Does anyone have advice on how to combat the side effects of Rituxan?

A myRAteam Member said:

Was this the first infusion? Was you experiencing these symptoms during infusion or just since? Most of the symptoms should pass but you can normally phone the infusion nurse for advice. I’ve had the infusions over the past 5 years and only occasionally get mouth blisters, hot flushes. Low blood pressure and spot type rash on my hands but within 48 hours I’m fine x

posted about 2 months ago
A myRAteam Member said:

Got it, thanks!

posted about 2 months ago
A myRAteam Member said:

What are you experiencing with this medication?

posted about 2 months ago
A myRAteam Member said:

I didn’t take anything but to be honest I’m quite stubborn that way and normally ride it out

posted about 2 months ago
A myRAteam Member said:

@A myRAteam Member Thank you so much!

posted about 2 months ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in